# SDR UALA2013040802317

- Difficulty date: April 4, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,552 hours, 23,327 cycles
- Engine: Pwa PW2037
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS; LEFT ENG PRI CONT FOUND FWD CONNECTOR LOOSE, CHECK MESSAGES PER FIM 73-21-00 PG 131 FOR EPSC MESSAGES NONE NOTED, IDLE RAN ENG NR 1 NO FAULTS NOTED, RAN ENG AT HIGH POWER NO FAULTS, ACCOMPLISHED ACCELERATION TIME TEST PER JRH2-5-64.  ALL PASSED AND WITHIN LIMITS AND NO FAULTS NOTED.  THE CONNECTOR LOOSE ON FCU.
